# SDR A6WA2019082746797

- Difficulty date: August 22, 2019
- Submitted: September 4, 2019
- Operation: Air carrier
- Aircraft: N458AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7861
- Aircraft time: 35,951 hours, 34,541 cycles
- System (JASC): 2611 · Smoke Detection
- Part: Warning Message
- Condition: Illuminated
- Location: Cargo Smoke
- Stage of operation: DE
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

ON DESCENT AT 15,000 FEET THE CREW RECEIVED A CARGO SMOKE WARNING MESSAGE. REFERENCED THE QRH, DECLARED AN EMERGENCY AND CONTINUED DESCENT TO KDAY. LANDING WAS NORMAL AND MET BY ARFF ON RUNWAY. NO SMOKE OR FIRE DETECTED. AIRCRAFT PROCEEDED TO THE GATE WITH NO FURTHER ISSUES. NO INJURIES OR ADVERSE PASSENGER REACTIONS.
